research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Bayesian adaptive Lasso Tobit regression

Authors: Haider Kadhim Abbas --- Rahim Jabbar Thaher
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2019 Volume: 11 Issue: 1 Pages: Stat Page 1-10
Publisher: Al-Qadisiyah University جامعة القادسية


In this paper, we introduce a new procedure for model selection in Tobit regression, we suggest the Bayesian adaptive Lasso Tobit regression (BALTR) for variable selection (VS) and coefficient estimation. We submitted a Bayesian hierarchical model and Gibbs sampler (GS) for our procedure. Our proposed procedure is clarified by means of simulations and a real data analysis. Results demonstrate our procedure performs well in comparison to further procedures.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2019 (1)